Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Remedy for weakness, low appetite, sleep disorder - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   hi
Doctor :   how can i help you
User :   hello Dr.
Doctor :   hi
Doctor :   ok
Doctor :   proceed with your query
User :   and i m feeling very weakness and
User :   I dont feel hungry
Doctor :   ok
Doctor :   since when you have this
User :   so what is the problem
User :   couple of days
Doctor :   do you have fever, body pain
User :   no
Doctor :   are you having enough of sleep
Doctor :   provide your age, gender, occupation, marital status
User :   no sleeping is my another problem I could not sleep well most of the time i take medicine to sleep
Doctor :   what medications are you taking?
User :   40M, married and having 3 kinds
User :   'kids
Doctor :   do you have any medical disorders like Hypertension, Diabetes, heart disease
Doctor :   I advise you to avoid sleeping pills, this may lead to addiction

Doctor :   involve in some sports, games, yoga, meditiation
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor